RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vladikavkaz. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vladikavkaz. Mat. Zh., 2004, Volume 6, Number 2, Pages 50–57 (Mi vmj204)  

Commutative algebra of scalar quaternions

A. V. Smirnov

DULY Research Inc., Rancho Palos Verdes, CA, USA

Full text: PDF file (217 kB)
References: PDF file   HTML file

Bibliographic databases:
UDC: 515.174.5
Received: 15.12.2003

Citation: A. V. Smirnov, “Commutative algebra of scalar quaternions”, Vladikavkaz. Mat. Zh., 6:2 (2004), 50–57

Citation in format AMSBIB
\Bibitem{Smi04}
\by A.~V.~Smirnov
\paper Commutative algebra of scalar quaternions
\jour Vladikavkaz. Mat. Zh.
\yr 2004
\vol 6
\issue 2
\pages 50--57
\mathnet{http://mi.mathnet.ru/vmj204}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2085798}
\zmath{https://zbmath.org/?q=an:1113.17302}


Linking options:
  • http://mi.mathnet.ru/eng/vmj204
  • http://mi.mathnet.ru/eng/vmj/v6/i2/p50

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Владикавказский математический журнал
    Number of views:
    This page:149
    Full text:68
    References:27
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020